MAUDE Adverse Event Report: LIMACORPORATE S.P.A. DELTA DUAL MOBILITY SYSTEM; LINER #L FOR MOBILE LINER DIA. 42 MM

LIMACORPORATE S.P.A. DELTA DUAL MOBILITY SYSTEM; LINER #L FOR MOBILE LINER DIA. 42 MM
Model Number 5885.09.042
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
By checking the dhrs of the involved lot numbers no pre-existing anomalies were detected.A final report will be submitted at the end of investigations.This is the first complaint received on the lot numbers involved.
 
Event or Problem Description
During hip surgery performed on (b)(6) 2025, an issue was observed intraoperatively with the liner #l for mobile liner ø42 (product code: 5885.09.042, batch n° 2430719, sterilization n° 2400269).Despite being correctly positioned, the insert was mobilizing.Additionally, the component, although initially appearing stable, would disassemble from the cup when maneuvers were performed.Due to these issues, it was necessary to use another polyethylene insert.Patient: male.Event occurred in italy.
 
Event or Problem Description
During hip surgery performed on (b)(6) 2025, an issue was observed intraoperatively with the liner #l for mobile liner ø42 (product code: 5885.09.042, batch n° 2430719, sterilization n° 2400269) despite being correctly positioned, the insert was mobilizing.Additionally, the component, although initially appearing stable, would disassemble from the cup when maneuvers were performed.Due to these issues, it was necessary to use another polyethylene insert.Patient: male event occurred in italy.
 
Additional Manufacturer Narrative
By checking the dhrs of the involved lot numbers no pre-existing anomalies were detected on the (b)(4) manufactured with batch n° 2430719.According to our data at least 12 out of 18 pieces manufactured with batch n°2430719 - sterilization n° 2400269 were implanted and this is the first complaint received on the lot numbers involved.The device involved was returned to limacorporate for further investigation.From a dimensional check no anomalies were highlighted, the piece resulted in conformity with the specification requirements on the drawing.After the dimensional check, a functional test was performed, and the cup correctly assembled with the reported liner (product code: 5885.09.042, batch no: 2430719, sterilization no: 2400269).The exact root cause of the event could not be determined.However, it is presumed that the most likely cause was the presence of foreign material between the two components during the surgical procedure, which may have prevented proper assembly.Conclusion the device history records (dhrs) related to the involved lot number did not reveal any pre-existing anomalies.Dimensional inspections confirmed compliance with the applicable drawing specifications.During functional testing, the liner assembled correctly with the cup.Based on the above findings, we conclude that the event is not product-related.The most probable root cause appears to be the presence of foreign material between the two components during the surgical procedure.Pms data : according to limacorporate pms data the occurrence rate of similar events - intraoperative issues on assembling cup with liner for mobile liners (family code: 5885.09.040-042) - is nearly (b)(4).Based on the investigation performed, no corrective actions are required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is a final mdr report.

Brand Name
DELTA DUAL MOBILITY SYSTEM
Common Device Name
LINER #L FOR MOBILE LINER DIA. 42 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 32
san daniele del friuli - udine, 33038 
MDR Report Key21459560
Report Number3008021110-2025-00012
Device Sequence Number7591486
Product Code LZO
UDI-Device Identifier08033390020060
UDI-Public08033390020060
Combination Product (Y/N)N
PMA/510(K) Number
K181491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5885.09.042
Device Catalogue Number5885.09.042
Device Lot Number2430719
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown